Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Shape theory of maps.

Título inglés Shape theory of maps.
Título español Teoría de la forma de mapas.
Autor/es Cerin, Zvonko
Organización SRCE, Zagreb, Croacia
Revista 0214-3577
Publicación 1995, 8 (1): 121-154, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We shall describe a modification of homotopy theory of maps which we call shape theory of maps. This is accomplished by constructing the shape category of maps HMb. The category HMb is built using multi-valued functions. Its objects are maps of topological spaces while its morphisms are homotopy classes of collections of pairs of multi-valued functions which we call multi-binets. Various authors have previously given other descriptions of shape categories of maps. Our description is intrinsic in the sense that we do not use any outside objects. It is a version of the author?s extension to arbitrary topological spaces of Sanjurjo?s approach to shape theory via small multi-valued functions adapted to maps.
Clasificación UNESCO 121007
Palabras clave español Clases de homotopía ; Grupos duales de homotopía ; Mapas ; Teoría de la forma ; Espacios topológicos
Código MathReviews MR1356439
Código Z-Math Zbl 0870.54020
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es